# SDR USAA2012121700012

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 34,838 hours, 20,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L EXIT SIGN COVER DOWN.  MAINTENANCE REPLACED 2L DOOR EXIT COVER AS REQUIRED.
